Doctor insights on:
Hydrocream Base Medication
Based on the sgpt result the it ranges 43 for me and 53 for my wife which above normal. What is your comment and medication? Pls advise me what to do?
Do you drink?: Both of the SGPT levels are only minimally elevated. Do you take alcohol or is either of you on any medications. Either of these can explain the SGPT levels. If you do drink, abstain for three months and repeat the test. Discuss you medications with your doctor to see if one of those may be affecting your lab result. ...Read more
I noticed medication dosage for children is based on weight/age. What if you're a petite adult under 90lbs? Would my body require less dosage for the same effect?
Prudent: It would be prudent to adjust the dose to suit your weight, especially for drugs with narrow margin of safety. It would be prudent to discuss it with your doctor and pharmacist for specific drugs. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex, if you have sex. ...Read moreSee 1 more doctor answer
When staging the severity of asthma are the criterias based on symptoms with or without use of medication?
Yes: Asthma is staged clinically on the number of need for use of rescue inhalers, night time awakenings, and exacerbations while on baseline medicine (inhaled steroids). It would be unethical not to do so. The physiologic criteria on the other hand is by the pft while off rescue inhalers before the test. ...Read more
Online Prescription: I would not recommend that.Get a more detailed answer ›
My dr recently increased my thyroid medication from 137mcg-150mcg based on my symptoms alone. No labs were done. I am now experiencing sob. Related?
Could be: Get a lab test - if not from him than another doc. ...Read more
Are either cefuroxime or novalgin sulfa based medications? If i'm allergic to amoxicillin would either of these cause problems?
No research based: Assuming you had appropriate therapy (surgery and/or radiation/chemo), close follow is the most important thing for you. There is no specific research I am aware of to recommend a specific supplement. A balanced diet, with lots of fruits and vegtables would be good, along with a multi-vitamin. Your pcp or oncologist may consider blood work to look for specific vitamin deficiencies like vit d. ...Read moreSee 1 more doctor answer
Can the yellow greenish vaginal discharge be caused by a steroid based oral medication I am currently taking?
I had diagnose for thyroid inflammation, and doctor said that my thyroid is working well based on the lab test. What will be my req. Medication?
What could be the cause of pain at the base of your skull in back of head? Age 61. High blood pressure medication. Male, active, otherwise healthy,
Many possibilities: I would not try to make the diagnosis yourself. You need to see a physican and tell your story. They may then order labs and other tests to define the problkem. ...Read more
Can topical medication (benzoyl peroxide, ceraVe moisturizing lotion, and physical based sunscreen) worsen/cause anxiety or any mental health issues?
No: No, topical medications should not affect mental health, other than improve it when symptoms they are treating are improving. ...Read more
I have a hard growth on the base of my foot, very sore, it looks like a wart but it came up very quickly. Is there any recommended medication. Thank?
You need foot exam: Any area of skin that is hard and appears quickly needs to be evaluated. It could be anything from a callus, wart, foreign body reaction or some type of malignant tumor. I would recommend you see a podiatrist for this problem...The sooner, the better. There are some over the counter felt pads with a hole in the center that might help take pressure off until you can see the podiatrist. ...Read moreSee 2 more doctor answers
Had symptoms of a UTI and took uristat, (phenazopyridine) went to the doctor they prescribed me a medication based off of symtoms. Bad reaction to the meds what do I do?
Stop meds: Then wait to see if your symptoms return. Suggest that you get a ua and a culture to see if it really is a UTI and then they can select the correct medication. Do not take that med again and make sure other doctors know what type of reaction you had. It is possible you had enough medications to clear it. ...Read more
I was diagnosed with UTI based on my urine analysis (culture and all), and given cipro - 3 days... Felt worse went to ER and was given vancomycin 7 days... I am almost done with medication but still have symptomps and feeling flue like symptoms (joint pai
No difference: Hydromet contains codeine. Follow the prescribing doctors instruction. ...Read more
It doesn't damage : The kidney, but rarely dye of the IV cob trast damages the kidney, and since metformin is destroyed by the kidney, it will build up in blood stream to toxic levels with resulting high risk of life-threatening side effect so one stops meftformin before the conrast, check kidnet function 2 days later- if normal can restart metformin. ...Read more
- Talk to a doctor live online for free
- Cream base medication
- Scopolamine base medication
- Ointment base medication
- Ask a doctor a question free online
- Acid base disorders medication
- First response ovulation base medication
- Rcf soy protein formula base medication
- Thumb base
- Hydrocream base adverse effects